advertisement
Question
Posted by: worried | 2011/03/15

nuzac

hi doc

just a simple question. i''ve been on the nuzac anti-deppressants since last week tuesday (08/03/2011) . on wednesday i were suppose to get my periods (i''m on the tryphasel), but until now nothing happened. i did a pregnancy test, but its negative. it''s the first time i skipped a whole few days since i''ve started the tryphasel (almost a year now). can it be because of the nuzac or what????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nuzac would not cause you to miss a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tsakane | 2015/06/01

Am on tryphasel i just take are red area but nothing happened i miss my period but i didn't skip any of are pill

Reply to Tsakane
Posted by: gynaedoc | 2011/03/16

Nuzac would not cause you to miss a period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement